# SDR IPXA2673334

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132101
- Part serial: 4677
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED MESSAGE ON BOTH NAV DISPLAY WITH WEATHER RADAR SYS STATUS MESSAGE.  WEATHER RADAR SYS TEST IAW AMM 34-43-00-5, FOUND WEATHER RADAR TRANSCEIVER, R & R TRANSCEIVER IAW AMM 34-43-00-5 AND TESTED OK.
